MathSciNet Relay Station
MathSciNet bibliographic data
MR532258 62H15
Prentice, M. J. Correction to: "On invariant tests of uniformity for directions and orientations'' [Ann. Statist. 6 (1978), no. 1, 169–176; MR 56 #16921]. Ann. Statist. 7 (1979), no. 4, 926.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement